# SDR AALA20170206017

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 87,578 hours, 13,994 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT MID CABIN AT G5 IS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY. OPS CHECKED GOOD.
